# SDR EIA2001214

- Difficulty date: March 28, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Forging
- Condition: Corroded
- Location: Fs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND STATION 230 SURFACE CORROSION ON R-4 WINDOW FRAME INTERIOR AFT UPPER CORNER.  REPAIRED PER ECRA 3203-53-047-2.  (M)
